MathSciNet Relay Station
MathSciNet bibliographic data
MR1682815 (2000h:47050a) 47B35 (32A25)
Engliš, Miroslav Compact Toeplitz operators via the Berezin transform on bounded symmetric domains. Integral Equations Operator Theory 33 (1999), no. 4, 426–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement